Spectrum and principal functions of the non-self-adjoint Sturm-Liouville operators with a singular potential


Kir E.

APPLIED MATHEMATICS LETTERS, vol.18, no.11, pp.1247-1255, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 11
  • Publication Date: 2005
  • Doi Number: 10.1016/j.aml.2005.02.013
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.1247-1255

Abstract

We consider the operator L generated in L-2 (R+) by the differential expression